Mathematical Research Letters

Volume 19 (2012)

Number 5


The quantum Lefschetz hyperplane principle can fail for positive orbifold hypersurfaces

Tom Coates, Amin Gholampour, Hiroshi Iritani, Yunfeng Jiang, Paul Johnson, and Cristina Manolache

pp. 997-1005

Lefschetz properties and the Veronese construction

Martina Kubitzke and Satoshi Murai

pp. 1043-1053

Connectivity of tropicalizations

Dustin Cartwright and Sam Payne

pp. 1089-1095

Triangulating a Cappell–Shaneson knot complement

Ryan Budney, Benjamin A. Burton, and Jonathan Hillman

pp. 1117-1126

Weak geodesics in the space of Kähler metrics

Tamás Darvas and László Lempert

pp. 1127-1135

Endpoint bounds for multilinear fractional integrals

Seungwoo Kuk and Sungyun Lee

pp. 1145-1154